# SDR IPXA12174996

- Difficulty date: August 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 8,710 hours, 5,315 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN DECK CARGO FLOOR PANEL CRACKED AND DELAMINATED.  REPAIRED FLOOR PANEL 231MJ IAW EO A300-5320-42721-B, PAR 6A.
